Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Feb 24, 2011, 6:33 PM CST for 10 counties in Kentucky; Massac County, Pope County, Illinois. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2011, 6:33 PM CST (00:33 UTC)
- Expired
- Feb 24, 2011, 7:00 PM CST
- In force
- 27 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Massac County, IL, Pope County, IL, Caldwell County, KY, Calloway County, KY, Crittenden County, KY, Fulton County, KY, Graves County, KY, Hickman County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 35 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 6:35 PM CST | TORNADO | 2 Nw Fulton, KY | LATE REPORT...EF1 TORNADO WITH PEAK WIND 95 MPH. PATH AVERAGE PATH WIDTH 100 YARDS. PATH LENGTH 7.8 MILES WITH NO INJURIES OR FATALITIES. INITIAL TOUCHDOWN 2NW OF FULTON AT AMTRAK STATION. TORNADO CROSSED IN HICKMAN COUNTY PARALLELING HOLLAND LANE BEFORE CROSS |
| Feb 24, 6:49 PM CST | HAIL 1 | Wingo, KY | |
| Feb 24, 6:51 PM CST | HAIL 1 | 1 S Wingo, KY | QUARTER SIZE HAIL REPORTED 1 MILE SOUTH OF TOWN. VISIBILITY NEAR ZERO WITH VERY STRONG WINDS. |
| Feb 24, 7:08 PM CST | TSTM WND DMG | Harvey, KY | SEVERAL DOWNED TREES WITH WIND GUSTS 45 TO 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 5:54 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 538 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
574 WUUS53 KPAH 250033 SVRPAH ILC127-151-KYC033-035-055-075-083-105-139-143-145-157-250100- /O.NEW.KPAH.SV.W.0001.110225T0033Z-110225T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PADUCAH KY 633 PM CST THU FEB 24 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS... SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS... NORTHWESTERN CALDWELL COUNTY IN WESTERN KENTUCKY... NORTHWESTERN CALLOWAY COUNTY IN WESTERN KENTUCKY... SOUTH CENTRAL CRITTENDEN COUNTY IN WESTERN KENTUCKY... SOUTHEASTERN FULTON COUNTY IN WESTERN KENTUCKY... GRAVES COUNTY IN WESTERN KENTUCKY... SOUTHEASTERN HICKMAN COUNTY IN WESTERN KENTUCKY... SOUTHERN LIVINGSTON COUNTY IN WESTERN KENTUCKY... NORTHWESTERN LYON COUNTY IN WESTERN KENTUCKY... MARSHALL COUNTY IN WESTERN KENTUCKY... SOUTHEASTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY... * UNTIL 700 PM CST. * AT 627 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEDBETTER TO 7 MILES WEST OF FULTON..AND MOVING NORTHEAST AT 70 MPH. * LOCATIONS IN THE WARNING INCLUDE... REIDLAND... LEDBETTER... FULTON... FULGHAM... MAYFIELD... CALVERT CITY... LYNNVILLE... SEDALIA... BENTON... THIS INCLUDES INTERSTATE 24 BETWEEN EXITS 11 AND 40. THIS INCLUDES THE PURCHASE PARKWAY BETWEEN EXITS 1 AND 47. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS LINE OF STORMS. SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING FOR WESTERN KENTUCKY AND SOUTHEAST MISSOURI. && LAT...LON 3649 8902 3710 8858 3731 8792 3651 8855 TIME...MOT...LOC 0033Z 244DEG 59KT 3711 8844 3653 8889 WIND...HAIL 60MPH <.75IN $$
1 follow-up statement
092
WWUS53 KPAH 250048
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
648 PM CST THU FEB 24 2011
ILC127-151-KYC075-105-250057-
/O.CAN.KPAH.SV.W.0001.000000T0000Z-110225T0100Z/
MASSAC IL-POPE IL-HICKMAN KY-FULTON KY-
648 PM CST THU FEB 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POPE AND
SOUTHEASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND SOUTHEASTERN
FULTON AND SOUTHEASTERN HICKMAN COUNTIES IN WESTERN KENTUCKY IS
CANCELLED...
LAT...LON 3653 8854 3651 8879 3716 8840 3731 8792
3702 8815
TIME...MOT...LOC 0047Z 244DEG 59KT 3715 8840 3651 8874
$$
KYC033-035-055-083-139-143-145-157-250100-
/O.CON.KPAH.SV.W.0001.000000T0000Z-110225T0100Z/
CRITTENDEN KY-LIVINGSTON KY-CALDWELL KY-MCCRACKEN KY-LYON KY-
MARSHALL KY-GRAVES KY-CALLOWAY KY-
648 PM CST THU FEB 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST
FOR NORTHWESTERN CALLOWAY...EASTERN GRAVES...MARSHALL...NORTHWESTERN
LYON...SOUTHEASTERN MCCRACKEN...NORTHWESTERN CALDWELL...SOUTHEASTERN
LIVINGSTON AND SOUTH CENTRAL CRITTENDEN COUNTIES IN WESTERN
KENTUCKY...
AT 646 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SMITHLAND TO 11 MILES WEST OF LYNNVILLE...MOVING
NORTHEAST AT 70 MPH.
LOCATIONS IN THE WARNING INCLUDE MAYFIELD...SYMSONIA...SEDALIA...
CALVERT CITY...KIRKSEY...GRAND RIVERS...FREDONIA...DYCUSBURG...BENTON
AND BREWERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN OCCASIONALLY PRODUCE A TORNADO QUICKLY. BE PREPARED
TO IMPLEMENT YOUR TORNADO PLAN OF ACTION.
&&
LAT...LON 3653 8854 3651 8879 3716 8840 3731 8792
3702 8815
TIME...MOT...LOC 0047Z 244DEG 59KT 3715 8840 3651 8874
WIND...HAIL 60MPH <.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 5:55 PM CST, 38 minutes earlier.
Area forecast discussion, Feb 24, 5:55 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CST THU FEB 24 2011
.UPDATE...
UPDATED AVIATION DISCUSSION FOR 00Z TAFS.
&&
.DISCUSSION...
LATEST SURFACE ANALYSIS DEPICTS LOW OVER SOUTHWEST OK WITH A STRONG
WARM FRONT EXTENDING EASTWARD THROUGH AR THROUGH MEM TO BWG. ANOTHER
WEAK WARM FRONT OR BOUNDARY EXTENDED NORTHEAST INTO SC MO. THE
ATTENDANT COLD FRONT EXTENDED SOUTH THROUGH TEXAS. INFRA RED
SATELLITE INDICATED CLOUD TOPS COOLING NORTHEAST OF THE SURFACE LOW
ASSOCIATED UPPER LEVEL SHORTWAVE ROTATING THROUGH CENTRAL PLAINS.
THE LATEST MODEL RUNS ARE IN REASONABLE AGREEMENT WITH STORM SYSTEM
POISED TO MOVE THROUGH THE AREA. AGREE WITH SWODY1 THE GREATEST
THREAT OF SEVERE WILL BE SOUTH OF THE PAH CWA. HOWEVER...THE UPPER
LEVEL SHORT WAVE WILL PHASE WITH THE SURFACE LOW AS IT MOVES THROUGH
THE AREA...CAUSING THE LOW TO DEEPEN AS THE SYSTEM INTENSIFIES.
FORECAST SOUNDING SHOW AS PRECIPITABLE WATER APPROACHING 1.5 THIS
COMBINED WITH ALREADY OVER AN INCH OF RAINFALL THIS MORNING WILL
CONTINUE THE FLOODING THREAT. SURFACE BASED INSTABILITY RATHER
LIMITED UNTIL AFTER 00Z FRI. LI'S ARE POSITIVE UNTIL EVENING WITH NO
CAPE UNTIL THE AFOREMENTIONED TIME EITHER. EVEN AFTER 00Z CAPE STAYS
WELL BELOW 500 J/KG. HOWEVER THE SHEAR WILL BE IMPRESSIVE AND MAY
OVERCOME THE LACK OF INSTABILITY ALONG THE FRONT AND WITH THE
PASSAGE OF THE LOW 0-1KM HELICITY ARE IN THE 500-700 M2S2 WITH 0-6KM
OVER 1000 M2S2. THE AREA OF GREATEST SHEAR WILL BE ALONG AND SOUTH
OF THE OHIO RIVER IN KY...SWIN...AND SIL. AND ALONG AND SOUTH OF US
HIGHWAY 60 ACROSS SEMO. WITH THE 850MB JET AROUND 75 KNOTS
PLUS...VERTICALLY STACKED LOW OVERHEAD...AND A FRONTAL
BOUNDARY...THERE IS A DEFINITE THREAT OF SEVERE. ALTHOUGH AS
MENTIONED BEFORE AND SUPPORTED BY SWODY1 A MUCH GREATER THREAT EXIST
TO OUR SOUTH WHERE SURFACE BASED INSTABILITY IS GREATER.
AFTER MIDNIGHT TONIGHT EXPECT THE THREAT TO EXIT TO OUR EAST WITH
WEAK HIGH PRESSURE BUILDING IN AS THE FLOW ALOFT BECOMES ZONAL
THROUGH SATURDAY NIGHT.
MAIN FORECAST ISSUE IN THE LONGER TERM WILL COME WITH ANOTHER STRONG
MID LVL SHORT WAVE AND ASSOCIATED COLD FRONT THAT WILL ROTATE NE
INTO THE MID MS RIVER VALLEY...MAINLY SUN NIGHT INTO MON MORNING.
SOMEWHAT GOOD NEWS AND BAD NEWS WITH THIS SYSTEM.
FIRSTLY...THE BAD NEWS IS THAT IT LOOKS AS THOUGH THE MID LVL LOW
WILL BE STRONGER THAN THE ONE MOVING THROUGH TONIGHT...AND THE SFC
LOW WILL BE PASSING FURTHER NORTH ACROSS IL...WHICH WILL PUT US IN
MORE UNSTABLE AIR THAN TODAY. THUS...WITH THE STRONG WIND FIELDS
INVOLVED...THE CHC OF AT LEAST SCT STRONG TO SVR CONVECTION LOOKS
LIKE A GOOD BET. TIMING IS AN ISSUE THO...WITH THE CANADIAN MODEL
SUGGESTING SUN EVENING...THE GFS SUGGESTING LATER SUN NIGHT...AND
THE ECMWF SUGGESTING MON MORNING. IN ORDER TO MINIMIZE ANY TIMING
ERRORS...OPTED TO LEAN MORE TOWARD THE 12Z GFS...SO POPS WILL BE
HIGHEST OVERNIGHT SUN NIGHT.
THE POSSIBLY BETTER NEWS IS THAT WHILE THERE LOOKS TO BE A GOOD SHOT
OF MDT TO HVY RAIN/STORMS WITH THIS SYSTEM...IT LOOKS TO BE FAIRLY
PROGRESSIVE AND THEREFORE SHOULD NOT BE A LONG LASTING HEAVY RAIN
EVENT. NONETHELESS...AS SATURATED AS THE SOIL WILL BE OVER MANY
LOCATIONS...EVEN A QUICK INCH OR TWO COULD CAUSE MORE HYDRO
ISSUES...SO WILL NEED TO MONITOR THAT ASPECT ALSO.
REMAINDER OF THE EXTENDED LOOKS MAINLY PRECIP FREE AS HIGH PRESSURE
FINALLY BUILDS IN FROM THE PLAINS. BACK TO MORE NORMAL LATE FEB
TEMPS TOO..BUT NOTHING ARCTIC/CANADIAN LIKE.
&&
.AVIATION...
LOW WILL TRACK NE ACROSS WRN KY THIS EVENING WITH WINDS BACKING FROM
NE TO N AND PERHAPS NW FOR A TIME IN ITS WAKE. CIGS GENERALLY
BETWEEN 500 AND 1KFT WILL BEGIN TO BREAK WITH THE EMBEDDED TSRA BUT
WILL NOT GO PREDOMINATELY MVFR UNTIL AFTER THE BACK EDGE OF THE RAIN
WHICH SHOULD END RATHER ABRUPTLY FROM WEST TO EAST BETWEEN 02-07Z.
UNTIL THEN VSBYS WILL REMAIN IFR TO OCNL LIFR IN THUNDERSTORMS. MAIN
TSTM THREAT WILL BE ACROSS WESTERN KY. CIGS WILL REMAIN MVFR FOR
MUCH OF FRIDAY ONLY GRADUALLY RISING ABOVE 2KFT BY MIDDAY.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
EVENING FOR BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-
CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-
LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-
TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
EVENING FOR BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-
MISSISSIPPI-NEW MADRID-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
EVENING FOR ALEXANDER-HARDIN-JOHNSON-MASSAC-POPE-PULASKI-
UNION IL.
IN...NONE.
&&Hazardous weather outlook, Feb 24, 3:29 AM CST, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 329 AM CST THU FEB 24 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-251100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 329 AM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS ARE FORECAST TODAY INTO TONIGHT. THE PRIMARY THREAT WILL BE HEAVY RAINFALL. 2 TO 4 INCH RAINFALL AMOUNTS WILL BE COMMON...AND LOCALLY HIGHER AMOUNTS COULD OCCUR. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE EVENING...MAINLY SOUTH OF A LINE FROM PERRYVILLE MISSOURI...TO SHAWNEETOWN ILLINOIS...TO ROCKPORT INDIANA. THE WATCH INCLUDES ALL OF WESTERN KENTUCKY AS WELL AS FAR SOUTHERN ILLINOIS AND MUCH OF SOUTHEAST MISSOURI. REFER TO THE WATCH FOR MORE DETAILS. FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT AS WELL...REFER TO THESE PRODUCTS FOR MORE COMPLETE DETAILS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE FLOOD WATCH AREA...AND A MODERATE RISK OF SEVERE THUNDERSTORMS DOES TOUCH INTO EXTREME SOUTHWEST KENTUCKY AND THE BOOTHEEL OF SOUTHEAST MISSOURI. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES COULD OCCUR WITH THE BEST TIME PERIOD FOR THEIR THREAT BEING LATE THIS AFTERNOON AND EARLY THIS EVENING...WHEN THE STORM SYSTEM MAKES ITS PASSAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE OF IMPACT WEATHER SUNDAY NIGHT INTO MONDAY. A VIGOROUS UPPER LEVEL SYSTEM COULD RESULT IN STRONG OR SEVERE STORMS AND ANOTHER BOUT OF HEAVY RAIN AS WELL DURING THIS TIME FRAME. THE SOIL OVER MUCH OF THE REGION WILL LIKELY BE QUITE SATURATED BY THE TIME THIS SECOND SYSTEM MOVES IN...SO ANY HEAVY RAINFALL COULD EXACERBATE ANY ONGOING OR LINGERING FLOODING ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION TODAY IS ANTICIPATED.
In the hours before
Local storm report, Feb 24, 4:56 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
456 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HEAVY RAIN METROPOLIS 37.15N 88.71W
02/24/2011 E0.00 INCH MASSAC IL TRAINED SPOTTER
VIADUCTS FLOODED ALONG 5TH, 7TH, AND 8TH STREETS WITH 7TH
STREET IMPASSABLE.
&&
SMITTYLocal storm report, Feb 24, 5:52 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
552 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TORNADO PORTAGEVILLE 36.43N 89.70W
02/24/2011 NEW MADRID MO TRAINED SPOTTER
TORNADO REPORTED NEAR PORTAGEVILLE. VEHICLES BLOWN OFF
INTERSTATE 55 FROM PORTAGEVILLE NORTH TO MARSTON.
&&
SMITTYLocal storm report, Feb 24, 5:55 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HEAVY RAIN DEXTER 36.79N 89.96W
02/24/2011 E0.00 INCH STODDARD MO TRAINED SPOTTER
PORTIONS OF BUSINESS HIGHWAY 60 AND STODDARD STREET ARE
UNDER WATER.
&&
SMITTYLocal storm report, Feb 24, 6:28 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
628 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN KARNAK 37.29N 88.98W
02/24/2011 E0.00 INCH PULASKI IL LAW ENFORCEMENT
3 TO 4 INCHES OF WATER ON ROAD AT STATE HIGHWAY 37 ON THE
PULASKI JOHNSON COUNTY LINE NEAR WHITEHILL ILLINOIS AND
LAW ENFORCEMENT IS PUTTING UP WATER-ON-ROAD SIGNS.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:35 PM CST | Tornado Warning | PAH | Fulton, Graves, Hickman | 25 min |
| Feb 24, 6:50 PM CST | Tornado Warning | PAH | Calloway, Graves | 40 min |
| Feb 24, 6:55 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Livingston, Lyon, Marshall and 2 more | 35 min |
| Feb 24, 7:14 PM CST | Tornado Warning | PAH | Calloway, Lyon, Marshall, Trigg | 31 min |
| Feb 24, 7:33 PM CST | Flash Flood Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall | 5 hr |
| Feb 24, 7:38 PM CST | Tornado Warning | PAH | Christian, Trigg | 52 min |
| Feb 24, 8:11 PM CST | Tornado Warning | PAH | Christian, Todd | 29 min |
| Feb 24, 8:17 PM CST | Tornado Warning | PAH | Muhlenberg | 28 min |
| Feb 24, 8:22 PM CST | Flash Flood Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 4 hr |
| Feb 24, 8:42 PM CST | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 33 min |
| Feb 24, 8:53 PM CST | Flash Flood Warning | PAH | Daviess, Henderson | 4 hr |
| Feb 24, 9:26 PM CST | Areal Flood Advisory | PAH | Hopkins, McLean, Muhlenberg, Webster | 109 min |
| Feb 24, 10:35 PM CST | River Flood Warning | PAH | Daviess, Henderson | 28 days |
| Feb 25, 12:25 AM CST | Areal Flood Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall | 12 hr |
| Feb 25, 12:39 AM CST | Areal Flood Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 6 hr |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 37 days |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Henderson, Union | 30 days |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Crittenden, Union | 33 days |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Crittenden, Livingston | 14 hr |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Ballard, McCracken | 37 days |
| Feb 24, 8:39 PM CST | Flash Flood Warning | PAH | Pulaski | 4 hr |
| Feb 24, 10:24 PM CST | River Flood Warning | PAH | Alexander, Jackson, Union | 23 days |
| Feb 25, 12:29 AM CST | Areal Flood Warning | PAH | Pulaski | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.